BibTeX record journals/jocg/ChanS19

download as .bib file

@article{DBLP:journals/jocg/ChanS19,
  author    = {Timothy M. Chan and
               Dimitrios Skrepetos},
  title     = {All-Pairs Shortest Paths in Geometric Intersection Graphs},
  journal   = {JoCG},
  volume    = {10},
  number    = {1},
  pages     = {27--41},
  year      = {2019},
  url       = {https://doi.org/10.20382/jocg.v10i1a2},
  doi       = {10.20382/jocg.v10i1a2},
  timestamp = {Thu, 23 May 2019 15:00:56 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jocg/ChanS19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics